이전페이지 이동
  Symplectic real Bott manifolds    
2010, Vol.12, No.1, Pages 125-127, Hiroaki Ishida
 
  The cohomology ring of the GKM graph of a flag manifold    
2010, Vol.12, No.1, Pages 121-123, Yukiko Fukukawa
 
  A Convexity theorem for three tangled Hamiltonian torus actions    
2010, Vol.12, No.1, Pages 115-119, Hiraku Abe
 
  On the first homology of the automorphism groups of G-manifolds    
2010, Vol.12, No.1, Pages 91-102, K=ojun Abe
 
  $RR=#BS$ via localization of index    
2010, Vol.12, No.1, Pages 1-41, Takahiko Yoshida
 
  Schubert calculus, seen from torus equivariant topology    
2010, Vol.12, No.1, Pages 71-89, Shizuo KAJI
 
  Moment-angle manifolds and complexes    
2010, Vol.12, No.1, Pages 43-69, Taras Panov
 
  Surface representation and Brieskorn manifolds    
2010, Vol.12, No.1, Pages 129-133, Omolola Odebiyi
 
  GKM graphs induced by GKM manifolds with $SU(ell+1)$-symmetries    
2010, Vol.12, No.1, Pages 103-113, Shintar^o Kuroki
 
  A topological definition of hypertoric manifolds and its equivariant cohomology    
2010, Vol.12, No.1, Pages 135-138, Shintar^o Kuroki
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.